Helpline: 0808 800 0303
You are here:
Posted - 03 Aug 2012 19:48
Report this post
I'm on 2.1 Mirapexin and unable to get more than an hour or two of sleep at night, but nod off in the afternoon/evening. Has anyone found answer to this side effect?
Posted - 03 Aug 2012 20:02
This seems to be very common on some of the drugs. I take 8mg of slow release ropinirole and I sleep about 2hours at a time atnight then I need a siesta in the afternoon. I am retired so it doesn't really matter if I catch up on sleep during the day. Are you still working?
Posted - 03 Aug 2012 20:11
No, i'm retired but find it embarrassing to nod off in company.
Posted - 13 Dec 2012 12:02
You're not alone. My consultant has prescribed a mild dose of Amitriptyline hydrochloride. I take it occasionally because it doesn't seem to have much effect and I try to limit the amount of chemicals I subject my system to.
I manage to catch a few zeds during the day thanks to an understanding employee, but find it embarrassing to drift off at meetings or at my desk. I also tend to nod off when I'm sat still, even in company, and miss many a TV program in the evening.
Posted - 13 Dec 2012 22:13
I'm not on meds but still wake several times in the night every night and fall asleep watching TV. Is it PD or meds (or in my case menopause?)
Parkinson's UK is the operating name of the Parkinson's Disease Society of the United Kingdom.
A registered charity in England and Wales (258197) and in Scotland (SC037554)